MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066814
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on (b)(6) 2017 which performed as expected.
 
Event or Problem Description
On (b)(6) 2017, it was determined that a european german customer site event was reportable, when tested on a galileo neo instrument on (b)(6) 2017 and (b)(6) 2017 for a single patient.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7045107
Report Number1034569-2017-00308
Device Sequence Number94185
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date10/17/2017
Device Catalogue Number0066814
Device Lot NumberE257
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1